Volume 15, Number 1 (25 2002)                   jdm 2002, 15(1): 73-77 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shahrabi M,  Nikfarjam J, Haerian B. Dentinal dysplasia type I: two cases in one family. jdm. 2002; 15 (1) :73-77
URL: http://jdm.tums.ac.ir/article-1-472-en.html

Abstract:   (2411 Views)
Dentinal dysplasia type 1 is a rare herediatary disease which is attributed to an automosal dominant trait. It's incidence is about 1: 100.000. Both dentition are affected with, although the involved teeth have a normal size, shape and consistency, and they are occasionally amber. The most common clinical feature, due to their extreme mobility, is malalignement and malpositioning of teeth. Such a mobility is resulted from abnormal development of root structure. In radiographs, the roots are sharp, biunt, and conic which can be absent in both dentition. Sometimes, multiple periapical radioiucences, without any carious lesion, are observed. There is no treatment for this anomaly and retaining teeth, as long as possible, is the main goal. In this article two cases dentinal dysplasia type 1 observed in one family, are reported.
Full-Text [PDF 578 kb]   (624 Downloads)    
Type of Study: Research | Subject: general
Published: 2013/08/3

Add your comments about this article : Your username or email:
Write the security code in the box

© 2017 All Rights Reserved | Journal of Dental Medicine

Designed & Developed by : Yektaweb